Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 235, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Sep 17, 2016, 10:27 PM CDT for McCurtain County, Oklahoma; Little River County, Arkansas; Bowie County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2016, 10:27 PM CDT (03:27 UTC)
- Expired
- Sep 17, 2016, 11:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Little River County, AR, McCurtain County, OK, Bowie County, TX
The radar
The Shreveport radar (KSHV), 149 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 10:35 PM CDT | TSTM WND DMG | 8 E Haworth, OK | NUMEROUS TREES DOWN...POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1309 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.8
The text
As transmitted.
463
WUUS54 KSHV 180327
SVRSHV
ARC081-OKC089-TXC037-180415-
/O.NEW.KSHV.SV.W.0235.160918T0327Z-160918T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CDT SAT SEP 17 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN MCCURTAIN COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1115 PM CDT
* AT 1026 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF ARKINDA...OR 11 MILES WEST OF FOREMAN...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. NUMEROUS WIND DAMAGE REPORTS HAVE ALSO
BEEN CONFIRMED WITH THIS STORM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASHDOWN...NEW BOSTON...FOREMAN...HOOKS...WILTON...WINTHROP...
RICHMOND...ARKINDA...HAWORTH...BOKHOMA...MOON...TOM...HARRIS...
SHINEWELL...WALLACE...GOODWATER...AMERICA...RED BANK...
ARDEN AND GOODLAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3371 9407 3340 9436 3379 9479 3396 9461
TIME...MOT...LOC 0326Z 317DEG 35KT 3373 9460
HAIL...0.75IN
WIND...60MPH
$$
191 follow-up statement
971
WWUS54 KSHV 180400
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1100 PM CDT SAT SEP 17 2016
OKC089-TXC037-180409-
/O.CAN.KSHV.SV.W.0235.000000T0000Z-160918T0415Z/
MCCURTAIN OK-BOWIE TX-
1100 PM CDT SAT SEP 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCCURTAIN AND
NORTHEASTERN BOWIE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3371 9407 3358 9419 3372 9447 3388 9444
TIME...MOT...LOC 0359Z 317DEG 35KT 3349 9434
$$
ARC081-180415-
/O.CON.KSHV.SV.W.0235.000000T0000Z-160918T0415Z/
LITTLE RIVER AR-
1100 PM CDT SAT SEP 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN LITTLE RIVER COUNTY...
AT 1059 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREMAN...OR
JUST SOUTH OF WINTHROP...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASHDOWN...FOREMAN...WILTON...WINTHROP...RICHMOND...
WALLACE AND ARDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3371 9407 3358 9419 3372 9447 3388 9444
TIME...MOT...LOC 0359Z 317DEG 35KT 3349 9434
HAIL...<.75IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 9:45 PM CDT, 42 minutes earlier.
Area forecast discussion, Sep 17, 9:45 PM CDT, 42 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 945 PM CDT SAT SEP 17 2016 .DISCUSSION... While the sct convection has diminished earlier this evening over extreme NE TX/SW AR...another complex of convection that developed earlier this afternoon over Cntrl OK has raced SE across extreme SE OK and about to enter SW AR...along a weak shortwave well ahead of an upper trough noted on the water vapor imagery extending from the Cntrl Plains SW into the Rockies. The air mass remains moderately unstable across extreme NE TX/SW AR...with the convection primarily outflow driven. The short term progs did not initialize well at all on this area of convection...with the HRRR having to play catchup on the current trends and depicting the convection eventually weakening by 06Z over SW AR with the loss of instability N of a remnant low level theta-e bndry along the AR/LA line and extending W into the I-30 corridor of NE TX where convection developed earlier today. Have updated the forecast to raise pops to high chance through 06Z for SE OK/adjacent sections of SW AR...and tapered pops down to mid and low chance for extreme NE TX/the remainder of SW AR. Did taper pops back to slight chance after 06Z with the convection expected to diminish with the shortwave passage well NNE of the area. The remainder of the night should be quiet...as we await the aforementioned upper trough passage after daybreak Sunday morning which should drive the ongoing convection over the TX/OK Panhandles which should accelerate SE into SE OK around 12Z. This convection should build SE across much of NE TX/SW AR Sunday morning...and across the remainder of E TX/N LA/Scntrl AR by afternoon. Have expanded mid to high chance pops across much of the region Sunday per the consistent 18Z/00Z NAM and new runs of the HRRR. Did tweak min temps tonight down a degree or two per the current trends and potential for cooler outflow winds. Zone update already out...grids will be available shortly. 15 && .PREV DISCUSSION... /issued 743 PM CDT SAT SEP 17 2016/ AVIATION... For the 18/00Z TAFs, VFR conditions prevail at all terminal sites this evening as convection continues to slowly diminish across the region. Have left VCTS in for the first few hours of the period at TXK/ELD as showers and storms continue to develop along a frontal boundary nearing the I-30 corridor. This front may make additional southward progress tonight as fast-moving upper level shortwave advances southeast toward the Red River Valley. This upper trough may allow additional convection to affect the TXK terminal closer to 18/06Z but have left any TS mention out for the time being. A more broad scale trough over the TX/OK panhandle region will also shift east across the northern half of our region on Sunday so a better chance of showers and storms may come during the latter half of the TAF period. For now, have only added this possibility at TXK/ELD where confidence is higher but may need to include the I-20 terminals as well for late Sunday morning through afternoon as this trough shifts overhead. Winds will continue to be light and mostly variable as the surface boundary lingers, and this will likely lead to another round of fog around daybreak with patchy low cigs also possible. MVFR/IFR conditions will only be a concern during the mid to late morning hours on Sunday. Higher wind speeds and gusts will be associated with any convection in and around the terminal sites, mainly after 18/15Z. /19/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 93 73 97 / 5 40 10 10 MLU 73 92 72 95 / 5 50 10 10 DEQ 70 88 68 93 / 50 50 10 10 TXK 71 89 70 94 / 30 50 10 10 ELD 71 89 70 93 / 20 50 10 10 TYR 75 92 73 96 / 5 30 10 10 GGG 73 92 72 96 / 5 30 10 10 LFK 73 94 74 96 / 5 30 10 10 && .SHV Watches/Warnings/Advisories... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Sep 17, 11:46 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CDT SAT SEP 17 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-181700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1146 AM CDT SAT SEP 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION THIS AFTERNOON. AS WITH ANY THUNDERSTORM ACTIVITY THAT DEVELOPS...DANGEROUS CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. CONVECTION SHOULD DISSIPATE QUICKLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE REGION ON SUNDAY AS AN UPPER-LEVEL DISTURBANCE APPROACHES FROM THE NORTHWEST. ANY CONVECTION ON SUNDAY SHOULD DISSIPATE QUICKLY SUNDAY EVENING. OTHERWISE...HIGH TEMPERATURES TO CLIMB INTO THE MIDDLE TO UPPER 90S EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 17, 7:08 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
708 PM CDT SAT SEP 17 2016
OKZ077-180100-
MCCURTAIN OK-
708 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCURTAIN COUNTY
UNTIL 800 PM CDT...
AT 707 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF IDABEL...OR JUST NORTH OF HAWORTH...MOVING SOUTHEAST
AT 5 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAWORTH...CERROGORDO...AMERICA...BOKHOMA...MOON...
SHINEWELL AND GOODWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3393 9448 3388 9448 3375 9452 3381 9475
3398 9469
TIME...MOT...LOC 0007Z 286DEG 6KT 3388 9464
19Special weather statement, Sep 17, 8:56 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
856 PM CDT SAT SEP 17 2016
OKZ077-180245-
MCCURTAIN OK-
856 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCCURTAIN COUNTY UNTIL
945 PM CDT...
AT 853 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CLOUDY...OR 21 MILES EAST OF ANTLERS...MOVING SOUTHEAST AT 30
MPH. ANOTHER STORM STORM WAS LOCATED JUST SOUTH OF BETHEL...MOVING
EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...VALLIANT...MILLERTON...RUFE...RINGOLD...MOUNT HERMAN...
SLIM...BATTIEST...PICKENS...BETHEL AND SHERWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3451 9490 3428 9459 3393 9512 3394 9516
3423 9515 3424 9515 3425 9505 3451 9505
TIME...MOT...LOC 0153Z 318DEG 25KT 3427 9525
19Special weather statement, Sep 17, 9:43 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
943 PM CDT SAT SEP 17 2016
OKZ077-TXZ096-180330-
MCCURTAIN OK-RED RIVER TX-
943 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCCURTAIN AND
NORTHEASTERN RED RIVER COUNTIES UNTIL 1030 PM CDT...
AT 943 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF IDABEL...OR 28 MILES NORTH OF CLARKSVILLE...MOVING
SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
IDABEL...BROKEN BOW...WRIGHT CITY...VALLIANT...MILLERTON...HAWORTH...
GARVIN...OAK HILL...SLIM...HOLLY CREEK...HARRIS...GOLDEN...BRYARLY...
ALBION...FARMERS HILL...GLOVER...SILVER CITY AND REDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3385 9453 3362 9497 3396 9521 3395 9518
3394 9516 3411 9516 3424 9493
TIME...MOT...LOC 0243Z 324DEG 29KT 3402 9499
19Local storm report, Sep 17, 9:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
950 PM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 3 N VALLIANT 34.05N 95.09W
09/17/2016 MCCURTAIN OK TRAINED SPOTTER
NUMEROUS TREES DOWN...POWER LINES DOWN
&&
EVENT NUMBER SHV1600691
10Local storm report, Sep 17, 9:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 PM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG RINGGOLD 32.33N 93.28W
09/17/2016 BIENVILLE LA 911 CALL CENTER
NUMEROUS TREES DOWN...POWER LINES DOWN...ROOF BLOWN OFF
HOUSE
&&
EVENT NUMBER SHV1600692
10Local storm report, Sep 17, 10:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 5 N VALLIANT 34.08N 95.09W
09/17/2016 MCCURTAIN OK EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS PINE CREEK
ROAD...RUFE ROAD...AND BROWNING ROAD. TREES WERE BLOWN
DOWN ON AT LEAST 1 HOME AND A COUPLE OF VEHICLES.
&&
EVENT NUMBER SHV1600693
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:08 PM CDT | Special Weather Statement | SHV | McCurtain | 52 min |
| Sep 17, 8:56 PM CDT | Special Weather Statement | SHV | McCurtain | 49 min |
| Sep 17, 9:04 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Sep 17, 9:43 PM CDT | Special Weather Statement | SHV | McCurtain | 47 min |
| Sep 17, 9:50 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 40 min |
| Sep 17, 10:30 PM CDT | Special Weather Statement | SHV | Sevier | 60 min |
| Sep 17, 10:49 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 56 min |
| Sep 17, 11:41 PM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 49 min |
| Sep 18, 7:52 AM CDT | Special Weather Statement | SHV | Franklin, Red River, Titus | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.